PublicacionesISISCIELONo indexadas

Publicaciones ISI

2019
  1. Azevedo, J., Cuevas, C., Henriquez, E. (2019). Existence and asymptotic behaviour for the time-fractional Keller–Segel model for chemotaxis. Mathematische Nachrichten 292(3), pp: 462-480.
  2. Carocca, A., Lange, H., Rodríguez, Rubí E. (2019). Abelian varieties with finite abelian group action. Archiv der Mathematik, 112 (6), pp. 615-622.
  3. Carocca, Angel; Lange, Herbert; Rodríguez, Rubí E. (2019). Etale double covers of cyclic p-gonal covers. Journal of Algebra, Vol. 538, pp: 110-126.
  4. García, Juan C.; Hidalgo, Ruben A. (2019). On square roots of meromorphic maps. Result in Mathematics, 74(3), pp. 1-12.
  5. Godoy Molina, Mauricio; Grong, Erlend; Markina, Irina (2019). Submersions and curves of constant Geodesic Curvature. Mathematische Nachrichten 292(9), pp. 1956-1971
  6. Hidalgo, Rubén A. (2019). Automorphism groups of dessins d'enfants. Archiv der Mathematik, 112 (1), pp: 13-18.
  7. Hidalgo, Rubén A.; Leyton-Álvarez, Maximiliano (2019). Weierstrass weight of the hyperosculating points of generalized Fermat curves. Journal of Pure and Applied Algebra, 223 (7), pp: 3057-3070.
  8. Hidalgo, Rubén; Honorato, Gerardo; Valenzuela-Henriquez, Francisco (2019). On the dynamics of n-Circle Inversion. Nonlinearity, 32(4), pp: 1242-1274.
  9. Kwak, C., Muñoz, C., Poblete, F., Pozo, Juan C. (2019). The scattering problem for Hamiltonian ABCD Boussinesq systems in the energy space. Journal des Mathematiques Pures et Appliquees, 127 (9), pp: 121-159.
  10. Poblete, Verónica; Poblete, Felipe; Pozo, Juan C. (2019). Strong solutions of a neutral type equation with finite delay. Journal of Evolution Equations, 19 (2), pp: 361–386.
  11. Pozo, Juan C.; Vergara, V. (2019). Fundamental solutions and decay of fully non-local problems. Discrete and Continuous Dynamical Systems- Series A, 39(1), pp: 639-666.
  12. Reyes-Carocca, Sebastián (2019). On the one-dimensional family of Riemann surfaces of genus q with 4q automorphisms. Journal of Pure and Applied Algebra, 223 (5), pp. 2123-2144.
  13. Reyes-Carocca, Sebastian; Rodriguez, Rubi E. (2019). A generalisation of Kani-Rosen decomposition theorem for jacobian varieties. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, 19 (2), pp: 705-722.

Publicaciones Revistas Scielo

  1. Beshaj, L; Hidalgo, R.; Kruk, S.; Malmendier, A.; Quispe, S.; Shaska, T. (2018). Rational points in the moduli space of genus two. Contemporary Mathematics 703: "Higher Genus Curves in Mathematical Physics and Arithmetic Geometry", pp. 83-115.
  1. Hidalgo, Rubén A. (2019). An explicit descent of real algebraic varieties. Contemporary Mathematics 724, pp: 235-246
  2. Hidalgo, Rubén A.; Izquierdo, Milagro (2018). On the connectedness of the branch locus of the Schottky space. Albanian Journal of Mathematical, 12(1), pp: 131-136.
  3.  
    Hidalgo, Rubén A.; Shaska, Tony (2018). On the field of moduli of superelliptic curves. Contemporary Mathematics 703: "Higher Genus Curves in Mathematical Physics and Arithmetic Geometry", pp. 47-62. 
  4.  
    LLancaqueo, A; Jimenez-Gallardo C., Lebrecht W. (2013), Aprendizaje de los conceptos de fuerza y energía en estudiantes de ingeniería: un estudio exploratorio, Revista Electronica de Investigación en educación en Ciencias, REIEC, pp14-23 ISSN 1850-6666